# SDR CA110407005

- Difficulty date: April 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 16,986 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: AN46A
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL FIN AFT ATTACH BOLT, 1 OF 4, WAS FOUND SHEARED DURING 100 HOUR INSPECTION.  VERTICAL FIN ATTACH BRACKET INSPECTION COMPLETED & VERTICAL FIN ATTACH BOLTS REPLACED WITH NEW.
